Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Some Spanish Diminutives

Donald D. Walsh
Hispania
Vol. 25, No. 4 (Dec., 1942), pp. 461-462
DOI: 10.2307/334272
Stable URL: http://www.jstor.org/stable/334272
Page Count: 2
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462